# SDR GTIA030394

- Difficulty date: May 6, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING INBOARD FLAP GOUGED AT NOSE CAP 3RD HINGE FROM INBOARD.  MATERIAL ID 2014-T6.090.  MATERIAL SUB 2014-T6.090 TO 7075-T6.090.  FABRICATED WEB DOUBLER REPAIR.  INSTALLED DOUBLER.  (M)
